Bees algorithm for interference suppression of linear antenna arrays by controlling the positions of selected elements


Guney K. , ONAY M.

JOURNAL OF COMMUNICATIONS TECHNOLOGY AND ELECTRONICS, vol.58, no.12, pp.1147-1156, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 12
  • Publication Date: 2013
  • Doi Number: 10.1134/s1064226913130032
  • Title of Journal : JOURNAL OF COMMUNICATIONS TECHNOLOGY AND ELECTRONICS
  • Page Numbers: pp.1147-1156

Abstract

An efficient method based on bees algorithm (BA) for the pattern synthesis of linear antenna arrays with the prescribed nulls is presented. Nulling of the pattern is achieved by controlling only the positions of selected elements. The BA is an optimization algorithm inspired by the natural foraging behavior of honey bees to find the optimal solution. Simulation results for Chebyshev patterns with the imposed single and multiple nulls are given to show the effectiveness of the proposed method.